# SDR AALA201802169015

- Difficulty date: February 15, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 57,159 hours, 24,877 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1653133
- Part serial: 05251H1662
- Condition: Delaminated
- Location: Cockpit
- Part time: 38,058 hours, 17,753 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON LEFT WINDOW IN THE COCKPIT.  REPLACED THE WINDOW IAW AMM 56-11-12-400-002-A.
